MAUDE Adverse Event Report: Stryker Endoscopy-San Jose PKG. ASSY. STRYKEFLOW 2 WITH TIP; Apparatus, Suction, Operating-Room, Wall Vacuum Powered

Stryker Endoscopy-San Jose PKG. ASSY. STRYKEFLOW 2 WITH TIP; Apparatus, Suction, Operating-Room, Wall Vacuum Powered
Catalog Number 0250070520
Medical Device Problem Code Decrease in Pressure (1490)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/12/2026
Type of Reportable Event Malfunction

Brand Name
PKG. ASSY. STRYKEFLOW 2 WITH TIP
Common Device Name
Apparatus, Suction, Operating-Room, Wall Vacuum Powered
Manufacturer (Section D)
Stryker Endoscopy-San Jose
5900 optical court
san jose CA 95138
Manufacturer (Section G)
Stryker Endoscopy-San Jose
5900 optical court
san jose CA 95138
Manufacturer Contact
arsalan rizvi
5900 optical court
san jose, CA 95138
+1(408)754-2000
MDR Report Key50722466
Report Number0002936485-2026-00946
Device Sequence Number10309457
Product Code GCX
UDI-Device Identifier37613327061360
UDI-Public37613327061360
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
Exempt
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0250070520
Device Lot Number106012
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 08/12/2026
Initial Report FDA Received Date09/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown